# SDR HYIA836HC201118

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: S254120600663
- Condition: Debonded
- Location: Zone 900
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK THE TRANSVERSE LAVATORY WALL WAS FOUND WITH A LARGE AREA OF DISBOND.  WALL REPAIRED IAW EA 14-2011-003.  REPAIRS PERFORMED BY TECH SERVICE (MRO) COMPOSITE SHOP UNDER W/O 17010.
